# SDR REXA2022120702687

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Seat Track
- Part number: SH690370953
- Condition: Corroded
- Location: Bs 942 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 942.00 FRAME IS CORRODED BETWEEN STRINGER 25R AND 26R.  REPAIRED LOWER FUSLEGE FRAME IAW SRM  SRM 53-00-06-201-001-A03.
